| Catalog Number |
8065752193 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported there was no flow of vacuum and it stopped working during a cataract procedure.The product was replaced and the procedure was completed.There was no report on patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A used fms (fluidics management system) in a tray was visually inspected and no obvious defects were observed.The sample was tested using a console.The sample could be recognized by the console.The sample primed and tuned with the handpiece and the 0.9mm abs (aspiration bypass) tip and infusion sleeve from lab stock, successfully and the service data could be retrieved.The aspiration and irrigation flow rates functioned within specification.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).